English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49645/84944 (58%)
Visitors : 7700549      Online Users : 56
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109358


    Title: A USEFUL ORTHONORMAL BASIS ON BI-SLANT SUBMANIFOLDS OF ALMOST HERMITIAN MANIFOLDS
    Authors: Gulbahar, Mehmet;Kilic, Erol;Keles, Sadik
    Keywords: Almost Hermitian manifold;Slant submanifold;Complex space form
    Date: 2016-06
    Issue Date: 2017-01-17 09:52:51 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In this paper, we study bi-slant submanifolds of an almost Hermitian manifold for different cases. We introduce a new orthonormal basis on bi-slant submanifold, semi-slant submanifold and hemi-slant submanifold of an almost Hermitian manifold to compute Chen's main inequalities. We investigate these inequalities for semi-slant submanifolds, hemi-slant submanifolds and slant submanifolds of a generalized complex space form. We obtain some characterizations on such submanifolds of a complex space form.
    Relation: Tamkang Journal of Mathematics 47(3), pp.143-161
    DOI: 10.5556/j.tkjm.47.2016.1748
    Appears in Collections:[淡江數學期刊] 第47卷第2期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML106View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback